# SDR DALA2014121706574

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 64,353 hours, 47,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD OVERWING AUXILIARY EXIT LIGHTS INOPERATIVE.  R  & R BATTERY PACKS IAW WDM 33-51-12.  OPS CHECKED NORMAL.
